# SDR USAA2011072700009

- Difficulty date: July 25, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 95,315 hours, 18,912 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Cart
- Condition: Sparks
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT OVEN A301 SPARKING.  REPLACED HEAT CART BY CATERING
